# SDR SWIA202265574

- Difficulty date: May 1, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 16,047 hours, 9,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 898285 : REF EAML 898120: FOUND DENT MEASURING 6.5" LONG X 3 3/8' WIDE AT ITS WIDEST POINT AND 5/16" DEEP AT FRAMES 16 AND 17 AND STRINGER 17R JUST FORWARD OF THE FWD CARGO DOOR    (FLIGHT 4727 - FILED CLOSED)    REPAIRED DENT IN FUSELAGE SKIN AT FRAMES 16 AND 17 AND STRINGER 17R JUST FORWARD OF THE FWD CARGO DOOR IN REF TO ETD2022-170-016275, REV B, DATED 05/05/2022.  COMPLETED TASK CARD M-337 AND 51-00-00-002-SKY-U FOR MAJOR STRUCTURAL REPAIR.
